# SDR QMLA2014080214097

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 13,167 hours, 38,118 cycles
- Engine: Lyc LTS101750B2
- Engine time: 11,743 hours, 29,884 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Strut
- Part number: 406301017
- Condition: Damaged
- Location: Engine
- Part time: 1,683 hours, 3,051 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE COMPRESSOR BLADES, AN INLET HOUSING STRUT ON THE INTAKE WAS FOUND TO HAVE A SMALL CHUNK OF METAL MISSING FROM THE TOP & BOTTOM OF THE STRUT.  THIS CHUNK WAS FOUND MISSING IN THE RADIUS OF THE STRUT.  THIS ENG WAS REMOVED & SENT OUT FOR REPAIR, A SERVICEABLE ENG WAS RECEIVED & INSTALLED. THIS ACFT HAS SINCE RETURNED TO SERVICE AT THE TIME OF THIS SUBMISSION.
